# SDR UHLA2010050300045

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 15,338 hours, 9,580 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 07028629
- Condition: Unserviceable
- Location: Nr 1
- Part time: 8,236 hours, 4,996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 4000 FEET, RECEIVED AVNX MAU1A FAIL, MAU 2 FAIL, ADS 1 FAIL, SPOILER FAULT, TERR FAIL, VHF 3 FAIL, AP FAIL, AP TRIM FAIL, APM FAULT, AT FAIL, MAU 2A FAULT, BRK LT FAULT, BRK RT FAULT, FMS 1 FAIL, STALL PROT FAIL AND YAW DAMP FAIL.  ON GROUND RECEIVED STEER FAIL, FCND, AND MCDU 1 WENT BLANK.  FAULT CODE 45452143CMC.  REMOVED AND REPLACED NIC PROC 1, HAD FCND AND VALIDATE SYS CONFIG MESSAGES.  REMOVED AND REPLACED NIC PROC 1 AGAIN, MESSAGES CLEARED.
